# SDR DL72S990546

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407DA
- Make and model: Boeing 727232
- Aircraft serial: 21151
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545662
- Condition: Cracked
- Location: Bs 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 26L SKIN LAP SPLICE BETWEEN FS 360 AND 680 INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  HFEC INTERNAL INSPECTION CONFIRMED 3 CRACKS BETWEEN FS 500 AND 520.  THE CRACKS WERE ROUTED OUT OF THE SKIN LAP AND REPAIRED PER B727 SRM 53-30-3, FIGURE 5 AND DOCUMENTED PER ER/A 366894-14AD, REV A.
